# SDR GTIA0000003

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISP - FLT 438 - EMERGENCY EXIT LIGHTS GOING OFF AND ON DURING FLIGHT.  FOUND LOOSE WIRE AT OVERWING BATTERY PACK.  RESECURED WIRE.  OPS CHECK NORMAL.  (M)
